# SDR 2013FA0000153

- Difficulty date: February 14, 2013
- Submitted: March 8, 2013
- Operation: General aviation
- Aircraft: N558TH
- Make and model: Beech 58
- Aircraft serial: TH2000
- Engine: Cont IO550C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 656031
- Condition: Worn
- Location: Camshaft
- Part time: 2,158 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL FROM ENGINES, IT WAS DISCOVERED THAT BOTH CAM GEARS SHOWED EXCESSIVE WEAR ON 2-3 TEETH.  THE CAUSE FOR THIS WEAR CANNOT
BE DETERMINED.  A SUGGESTION FOR PREVENTION WOULD NOT BE POSSIBLE.
